# SDR SIMA20150310005

- Difficulty date: March 10, 2015
- Submitted: March 11, 2015
- Operation: Air carrier
- Aircraft: N528EG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10306
- Aircraft time: 12,468 hours, 8,139 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Mount
- Part number: P2070009520
- Condition: Broken
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FLIGHT ATTENDANT 1 FLASHLIGHT MOUNT BROKEN.  R & R FLIGHT ATTENDANT 1 FLASHLIGHT ASSEMBLY IAW MM 25-61-02.  OPERATIONS CHECKED GOOD.
